Publications

     


     Research Articles



        14. Nguyen Ngoc Dong Quan
       
Non-vanishing of Carlitz-Fermat quotients modulo primes. pdf
       
Submitted.




        13. Nguyen Ngoc Dong Quan
       
Non-existence of rational points on certain curves. pdf
       
Submitted.
       
 


        12. Nguyen Ngoc Dong Quan
       
A local-to-global separability criterion for certain polynomials. pdf
       
Submitted.




        11. Nguyen Ngoc Dong Quan
       
Generalized Mordell curves, generalized Fermat curves and the Hasse principle. pdf
       
Submitted.



        10. Nguyen Ngoc Dong Quan
       
The Brauer-Manin obstruction for certain forms of degree divisible by four. pdf
       
Submitted.



     
        9. Nguyen Ngoc Dong Quan
       
The Brauer-Manin obstruction for certain quartic curves with negative discriminant. pdf
       
Submitted.




        8. Nguyen Ngoc Dong Quan
       
Failure of the Hasse principle for certain K3 surfaces parameterized by the Fibonacci sequence. pdf
       
Submitted.




        7. Nguyen Ngoc Dong Quan
        Algebraic families of hyperelliptic curves violating the Hasse principle
. pdf
       
Submitted.




         6. Nguyen Ngoc Dong Quan
        
Carlitz module analogues of Mersenne primes, Wieferich primes, and certain prime elements in cyclotomic function fields. pdf
        
Accepted in Journal of Number Theory (pending revision).



 
 
      5. Nguyen Ngoc Dong Quan
      
From separable polynomials to nonexistence of rational points on certain hyperelliptic curves. pdf
      
To appear in Journal of the Australian Mathematical Society.




       4. Nguyen Ngoc Dong Quan
       The arithmetic of certain quartic curves. pdf
      
Monatshefte für Mathematik, 168 (2012), no. 2, 191-214.



       3. Nguyen Ngoc Dong Quan
       The Hasse principle for certain hyperelliptic curves and forms. pdf
      
The Quarterly Journal of Mathematics (Oxford), 64 (2013), no. 1, 253-268.



       2. Nguyen Ngoc Dong Quan
 
      The arithmetic of certain del Pezzo surfaces and K3 surfaces. pdf
       Journal de Théorie des Nombres de Bordeaux, 24 no. 2 (2012), 447-460.



       1. Nguyen Ngoc Dong Quan
       On the Hasse principle for certain quartic hypersurfaces. pdf
       Proceedings of The American Mathematical Society,
139 (2011), no.12, 4293-4305.


 
      Back to the main page of Dong Quan